CSpace  > 应用数学研究所
A semiparametric additive rates model for multivariate recurrent events with missing event categories
Ye, Peng1; Zhao, Xingqiu2,3; Sun, Liuquan1; Xu, Wei4
2015-09-01
Source PublicationCOMPUTATIONAL STATISTICS & DATA ANALYSIS
ISSN0167-9473
Volume89Pages:39-50
AbstractMultivariate recurrent event data arise in many clinical and observational studies, in which subjects may experience multiple types of recurrent events. In some applications, event times can be always observed, but types for some events may be missing. In this article, a semiparametric additive rates model is proposed for analyzing multivariate recurrent event data when event categories are missing at random. A weighted estimating equation approach is developed to estimate parameters of interest, and the resulting estimators are shown to be consistent and asymptotically normal. In addition, a lack-of-fit test is presented to assess the adequacy of the model. Simulation studies demonstrate that the proposed method performs well for practical settings. An application to a platelet transfusion reaction study is provided. (C) 2015 Elsevier B.V. All rights reserved.
KeywordAdditive rates model Marginal models Missing at random Multivariate recurrent events Weighted estimating equation
DOI10.1016/j.csda.2015.03.002
Language英语
Funding ProjectResearch Grant Council of Hong Kong[504011] ; Research Grant Council of Hong Kong[503513] ; National Natural Science Foundation of China[11371299] ; National Natural Science Foundation of China[11231010] ; National Natural Science Foundation of China[11171330] ; Hong Kong Polytechnic University ; Key Laboratory of RCSDS, CAS[2008DP173182] ; BCMIIS
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Statistics & Probability
WOS IDWOS:000357348000004
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20247
Collection应用数学研究所
Corresponding AuthorZhao, Xingqiu
Affiliation1.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China
3.Hong Kong Polytech Univ, Shenzhen Res Inst, Shenzhen, Peoples R China
4.Univ Toronto, Dalla Lana Sch Publ Hlth, Toronto, ON, Canada
Recommended Citation
GB/T 7714
Ye, Peng,Zhao, Xingqiu,Sun, Liuquan,et al. A semiparametric additive rates model for multivariate recurrent events with missing event categories[J]. COMPUTATIONAL STATISTICS & DATA ANALYSIS,2015,89:39-50.
APA Ye, Peng,Zhao, Xingqiu,Sun, Liuquan,&Xu, Wei.(2015).A semiparametric additive rates model for multivariate recurrent events with missing event categories.COMPUTATIONAL STATISTICS & DATA ANALYSIS,89,39-50.
MLA Ye, Peng,et al."A semiparametric additive rates model for multivariate recurrent events with missing event categories".COMPUTATIONAL STATISTICS & DATA ANALYSIS 89(2015):39-50.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ye, Peng]'s Articles
[Zhao, Xingqiu]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ye, Peng]'s Articles
[Zhao, Xingqiu]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ye, Peng]'s Articles
[Zhao, Xingqiu]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.